To the theory of linear difference equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 11-24
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1984_23_1_a1,
author = {Laitoch, Miroslav},
title = {To the theory of linear difference equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {11--24},
year = {1984},
volume = {23},
number = {1},
mrnumber = {837025},
zbl = {0586.39002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a1/}
}
TY - JOUR AU - Laitoch, Miroslav TI - To the theory of linear difference equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1984 SP - 11 EP - 24 VL - 23 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a1/ LA - en ID - AUPO_1984_23_1_a1 ER -
Laitoch, Miroslav. To the theory of linear difference equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 11-24. http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a1/